# SDR CALA2018022300784

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5133
- Condition: Gouged
- Location: Bs1186 Rbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN HAS DAMAGE AT STA 1186 RBL 24 AS MARKED. REMOVED DAMAGE (GOUGE) AT MAIN DECK SEAT TRACK CROW AREA AT BS 1186 AND 24 RBL, WITH DIMENSIONS L=1.5" W=0.5" D=.027", EVALUATED AND FOUND OUT OF LIMITS IAW SRM 53-00-52. ALLOW DAMAGE 1, ACCOMPLISHED SEAT TRACK REPAIR BTW BS 1180/1240 AND RBL 24 IAW SRM 53-00-52 REP 3.
